# SDR AALA201709289014

- Difficulty date: September 8, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Condition: Corroded
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT WING AILERON HINGE PIN BETWEEN RIBS 23 AND 24.   REPLACED THE HINGE PIN NR 2 IAW AMM 27-14-41.
